Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A doubling measure on $ \mathbb{R}^d$ can charge a rectifiable curve


Authors: John Garnett, Rowan Killip and Raanan Schul
Journal: Proc. Amer. Math. Soc. 138 (2010), 1673-1679
MSC (2010): Primary 28A75; Secondary 42B20
DOI: https://doi.org/10.1090/S0002-9939-10-10234-2
Published electronically: January 13, 2010
MathSciNet review: 2587452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ d\geq 2$, we construct a doubling measure $ \nu$ on $ \mathbb{R}^d$ and a rectifiable curve $ \Gamma$ such that $ \nu(\Gamma)>0$.


References [Enhancements On Off] (What's this?)

  • 1. G. David and S. Semmes, Analysis of and on uniformly rectifiable sets. Mathematical Surveys and Monographs, 38. American Mathematical Society, Providence, RI, 1993. MR 1251061
  • 2. K. J. Falconer, The geometry of fractal sets. Cambridge Tracts in Mathematics, 85. Cambridge University Press, Cambridge, 1986. MR 0867284
  • 3. J.-P. Kahane, Trois notes sur les ensembles parfaits linéaires. Enseignement Math. 15 (1969), 185-192. MR 0245734
  • 4. E. M. Stein, Harmonic analysis: Real-variable methods, orthogonality, and oscillatory integrals. Princeton Mathematical Series, 43. Princeton University Press, Princeton, NJ, 1993. MR 1232192
  • 5. D. W. Stroock, Probability theory, an analytic view. Cambridge University Press, Cambridge, 1993. MR 1267569
  • 6. J.-M. Wu, Hausdorff dimension and doubling measures on metric spaces. Proc. Amer. Math. Soc. 126 (1998), 1453-1459. MR 1443418

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 28A75, 42B20

Retrieve articles in all journals with MSC (2010): 28A75, 42B20


Additional Information

John Garnett
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095

Rowan Killip
Affiliation: Department of Mathematics, University of California, Los Angeles, California 90095

Raanan Schul
Affiliation: Department of Mathematics, State University of New York, Stony Brook, New York 11794

DOI: https://doi.org/10.1090/S0002-9939-10-10234-2
Received by editor(s): June 14, 2009
Published electronically: January 13, 2010
Communicated by: Mario Bonk
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society